Alert archive / West Virginia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 20, NWS Charleston, WV

May 13, 2005Boone County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 13, 2005, 3:50 PM EDT for Boone County, West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2005, 3:50 PM EDT (19:50 UTC)
Expired
May 13, 2005, 4:26 PM EDT
In force
36 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Boone County, WV

The radar

The Charleston,WV radar (KRLX), 43 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2005-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2005-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 131950
SVRRLX
WVC005-132030-
/O.NEW.KRLX.SV.W.0020.050513T1950Z-050513T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
350 PM EDT FRI MAY 13 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN WEST VIRGINIA

* UNTIL 430 PM EDT

* AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHWEST OF WHARTON...OR 13 MILES EAST OF LOGAN...AND WAS MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHARTON...
  VAN...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3786 8178 3790 8175 3795 8181 3814 8166
      3801 8145 3798 8146 3798 8153 3797 8155
      3790 8157 3783 8165 3784 8168 3781 8172

$$

15
2 follow-up statements
000 
WWUS51 KRLX 132007
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
406 PM EDT FRI MAY 13 2005

WVC005-132030-
/O.CON.KRLX.SV.W.0020.000000T0000Z-050513T2030Z/
BOONE WV-
406 PM EDT FRI MAY 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EDT FOR
EASTERN BOONE COUNTY...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WHARTON...OR ABOUT 13 MILES NORTH OF OCEANA...MOVING
NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SYLVESTER.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 3786 8178 3790 8175 3795 8181 3814 8166
      3801 8145 3798 8146 3798 8153 3797 8155
      3790 8157 3783 8165 3784 8168 3781 8172

$$

15
000 
WWUS51 KRLX 132026
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
426 PM EDT FRI MAY 13 2005

WVC005-132036-
/O.CAN.KRLX.SV.W.0020.000000T0000Z-050513T2030Z/
BOONE WV-
426 PM EDT FRI MAY 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOONE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE WARNING HAS
BEEN CANCELLED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3786 8178 3790 8175 3795 8181 3814 8166
      3801 8145 3798 8146 3798 8153 3797 8155
      3790 8157 3783 8165 3784 8168 3781 8172

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:00 PM EDT, 50 minutes earlier.

Area forecast discussion, May 13, 3:00 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT FRI MAY 13 2005

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...

INSTABILITY WEST OF MOUNTAINS THIS EVE WILL MEAN TSTORMS UNTIL SUN
GOES DOWN.  HAVE PLAYED THE APPROACH OF PRECIPITATION TONIGHT LATE
AS ETA IS FASTEST OF MODEL AND IT HOLDS THINGS WEST OF OHIO RIVER.
RAISED MINS TONIGHT WITH GRADIENT INCREASING.

INCREASED TEMPS A COUPLE OF DEGREES ACROSS THE BOARD FOR
SATURDAY...WHICH WILL RESULT IN HIGHS RIGHT AROUND 80 DEGREES FOR
ALL BUT HIGHEST LOCATIONS IN CWA.

NAM INITIALLY QUICKER WITH THE FRONTAL PASSAGE...THEN SLOWS DOWN THE
HIGH PRESSURE MOVING IN SUNDAY EVENING...BUT OVERALL PRETTY
CONSISTENT WITH GFS SOLUTION.  WITH PLENTY OF CLOUDS AROUND WILL
KICK UP SATURDAY NIGHT/SUNDAY MORNING TEMPS AS WELL.  GUIDANCE
VALUES HERE ARE VERY WITHIN A COUPLE OF DEGREES OF EACH OTHER HERE.
WITH HIGH PRESSURE NOT IN A HURRY TO BUILD IN...LINGERING MOISTURE
AND SOME INSTABILITY MAY LEAD TO A FEW SHOWERS SUNDAY AFTERNOON
ACROSS THE HIGHER ELEVATIONS OF THE EASTERN CWA.

A PRETTY GOOD COOL DOWN IS FIGURED FOR SUNDAY NIGHT INTO MONDAY
MORNING...AS 850MB TEMPS FALL TO -1C BY 12Z MONDAY.

OTHERWISE...HIGH PRESSURE OVERHEAD MONDAY NIGHT INTO TUESDAY.

&&

.PREVIOUS DISCUSSION...
(ISSUED 140 PM EDT FRI MAY 13 2005)

AVIATION...

MOSTLY CLEAR SKY LATE THIS MORNING INTO THE EARLY AFTERNOON
HOURS...ARE BEGINNING TO Q UP.  WILL WATCH THE POP UP SHOWERS ACROSS
E KY AND W VA...AS THEY NEAR BKW.  HAVE INCLUDED THE POSSIBILITY OF
A THUNDERSTORM HERE FOR MID AFTERNOON.  OTHERWISE...VFR CONDITIONS
ALL AROUND.  HIGH PRESSURE TO OUR SOUTHEAST IS WORKING HARD TO KEEP
THE AFTERNOON CUMULUS FROM FORMING...BUT IN A LOSING BATTLE.  OVER
THE NEXT 18 HOURS...VFR CONDITIONS ARE EXPECTED TO DOMINATE.
HOWEVER...TOWARDS THE END OF THE PERIOD COLD FRONT WILL ENTER THE
PICTURE FROM THE WEST.  WILL NEED TO LOWER CEILINGS AND START THE
MENTION OF SHOWERS AND EVEN THE POSSIBILITY OF A THUNDERSTORM AFTER
DAY BREAK SATURDAY.  BY 18Z...THE COLD FRONT WILL BE ACROSS WESTERN
OHIO.  WINDS WILL ALSO BE ON THE INCREASE SATURDAY WITH WINDS AROUND
10 TO 15 KTS COMMON...WITH HIGHER GUSTS.

PREVIOUS DISCUSSION...
(ISSUED 1246 PM EDT FRI MAY 13 2005)

LONG TERM (TUESDAY THROUGH THURSDAY)...

HPC UTILIZED A MIDDLE OF THE ROAD APPROACH BETWEEN THE AMPLIFIED
CANADIAN AND THE SUPPRESSING GFS.  THIS HAPPENS TO BE VERY SIMILAR
TO THE ECMWF SOLUTION...BUT DID KICK THE COLD FRONT FOR THE MIDDLE
OF NEXT WEEK TO OUR EAST QUICKER...SIMILAR TO THE GFS FOR DAYS 6 AND
7.

PREVIOUS DISCUSSION...
(ISSUED 650 AM EDT FRI MAY 13 2005)

AVIATION...

LIFR CONDITIONS START THE PERIOD AT CRW/HTS BUT SHOULD BURN OFF
QUICKLY BY 15-16Z...OTHERWISE MVFR VISIBILITY AT BKW AND VFR
CONDITIONS ELSEWHERE.  VFR CONDITIONS SHOULD PERSIST FROM 18Z
THROUGH THE END OF THE TAF PERIOD.  WINDS WILL TURN SOUTHERLY AS
WARM FRONT LIFTS NORTH AND SOME LIGHT SHOWERS MAY APPROACH THE
WESTERN SITES CLOSE TO 12Z SATURDAY...BUT NOT ENOUGH CONFIDENCE TO
PUT IN TAFS.

PREVIOUS DISCUSSION...
(ISSUED 410 AM EDT FRI MAY 13 2005)

SHORT TERM (TODAY)...

THE FRONTAL BOUNDARY THAT PUSHED SOUTH THROUGH THE REGION EARLY
THURSDAY MORNING...WILL LIFT BACK NORTH TODAY AS SOUTHERLY WINDS
PICK UP AHEAD OF A STRONG SYSTEM LIFTED EAST OUT OF THE PLAINS.
SOME NOCTURNAL STRATUS HAS DEVELOPED ACROSS THE EASTERN CWA AND MORE
DEVELOPING ALONG THE OHIO RIVER...HOWEVER...EXPECT THIS WILL BREAK
UP DURING THE MORNING HOURS AS HEATING TAKES PLACE.

AS THE FRONTAL BOUNDARY LIFTS NORTH TODAY...850H TEMPS INCREASE TO
NEAR +16C.  THINK THERE WILL BE ALOT OF SUNSHINE SEEN THROUGH A
DEVELOPING CUMULUS FIELD EARLY THIS AFTERNOON.  INSTABILITY WILL BE
MODERATE BY LATE AFTERNOON...ALTHOUGH SOUNDINGS INDICATE A LITTLE
BIT OF A CAP...BUT THERE IS NOT VERY MUCH MOISTURE AVAILABLE OUTSIDE
OF THE BOUNDARY LAYER MOISTURE...AND THERE IS NO REAL FORCING
MECHANISM TO INITIATE CONVECTION.  THEREFORE HAVE CARRIED ONLY
SLIGHT CHANCE POPS TODAY...THINKING HEATING ALONE COULD BE ABLE TO
POP A FEW THUNDERSTORMS.  WENT ABOVE MOS FOR TEMPS TODAY...THINKING
SUNSHINE COMBINED WITH WARMING 850H TEMPS WOULD ALLOW TEMPERATURES
TO REACH MID 80S ACROSS THE LOWLANDS.  THIS IS SUPPORTED BY FORECAST
SOUNDINGS.

(TONIGHT THROUGH SUNDAY NIGHT)...

MODELS IN GOOD AGREEMENT WITH A FAIRLY STRONG COLD FRONT COMING
ACROSS THE REGION EARLY SATURDAY NIGHT. GOOD MOISTURE SURGE ON
MODERATE SOUTHWESTERLY LOW LEVEL JET...ALONG WITH GOOD INSTABILITY
AND DYNAMICS...WILL BRING SHOWERS AND THUNDERSTORMS AHEAD OF THE
FRONT. TIMING OF THE FRONT WILL FOCUS THE BEST CHANCE OF PRECIP
SATURDAY INTO SATURDAY EVENING. HOWEVER...MODELS DO SHOW A DECENT
SOUTHWESTERLY LOW LEVEL JET SETTING UP OVER THE WESTERN HALF OF THE
REGION TONIGHT...WHICH WOULD AID ANY NOCTURNAL DEVELOPMENT...SO THAT
DECENT CHANCE POPS ARE IN THE FORECAST OVER NORTHWESTERN SECTIONS
TONIGHT WITH LESSER CHANCE FARTHER EASTWARD. MIDDLE OF THE ROAD MAV
TEMPERATURE GUIDANCE SEEMS REASONABLE ON SATURDAY.

BEHIND THE FRONT...HIGH PRESSURE STRUGGLES TO BUILD IN QUICKLY...SO
THAT LINGERING MOISTURE AND SOME INSTABILITY SUNDAY MAY LEAD TO A
FEW SHOWERS...ESPECIALLY IN THE MOUNTAINS. MUCH COOLER TEMPERATURES
SUNDAY...ESPECIALLY ALOFT WHICH WOULD BE THE MAIN CAUSE FOR THE
ENHANCED INSTABILITY. MODELS CLOSE FOR SUNDAY TEMPS. CLEARING SUNDAY
NIGHT AND MUCH COOLER AS HIGH PRESSURE FINALLY TAKES CONTROL.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SHORT TERM...KF/ARJ
Hazardous weather outlook, May 13, 3:53 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT FRI MAY 13 2005

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-140752-
ATHENS OH-BARBOUR WV-BOONE WV-BOYD KY-BRAXTON WV-BUCHANAN VA-
CABELL WV-CALHOUN WV-CARTER KY-CLAY WV-DICKENSON VA-DODDRIDGE WV-
FAYETTE WV-GALLIA OH-GILMER WV-GREENUP KY-HARRISON WV-JACKSON WV-
JACKSON OH-KANAWHA WV-LAWRENCE OH-LAWRENCE KY-LEWIS WV-LINCOLN WV-
LOGAN WV-MASON WV-MCDOWELL WV-MEIGS OH-MINGO WV-MORGAN OH-
NICHOLAS WV-PERRY OH-PLEASANTS WV-POCAHONTAS WV-PUTNAM WV-RALEIGH WV-
RANDOLPH WV-RITCHIE WV-ROANE WV-TAYLOR WV-TYLER WV-UPSHUR WV-
VINTON OH-WASHINGTON OH-WAYNE WV-WEBSTER WV-WIRT WV-WOOD WV-
WYOMING WV-
353 AM EDT FRI MAY 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

STRONG THUNDERSTRORMS MAY DEVELOP ALONG AND AHEAD OF AN APPROACHING
COLD FRONT ON SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS.  THE MAIN
THREAT WOULD BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 13, 2:30 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT FRI MAY 13 2005

VAZ004-131915-
BUCHANAN VA-
230 PM EDT FRI MAY 13 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

...A STRONG THUNDERSTORM MOVING NORTHEAST ALONG BUCHANAN
COUNTY...VIRGINIA AND PIKE COUNTY...KENTUCKY STATE LINE...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL PIKE COUNTY...OR ABOUT 7 MILES
NORTHEAST OF BREAKS INTERSTATE PARK...MOVING EAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE ROSEANN...
  BIG ROCK AND HURLEY.

BRIEF HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING ARE POSSIBLE
WITH THIS STORM.

15
Special weather statement, May 13, 2:58 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT FRI MAY 13 2005

WVZ033-131930-
MCDOWELL WV-
258 PM EDT FRI MAY 13 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

...A COUPLE STRONG THUNDERSTORMS DEVELOPING OVER NORTHERN MCDOWELL
COUNTY...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WELCH...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE KIMBALL...
  GARY AND DAVY.

BRIEF HEAVY RAIN MAY BE ACCOMPANIED BY SMALL HAIL AND FREQUENT
LIGHTNING IN THE PATH OF THESE STORMS. RAINFALL RATES OF A HALF AN
INCH UP TO 1 INCH PER HOUR ARE POSSIBLE.  THIS RAIN MAY CAUSE
PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS.

15
Special weather statement, May 13, 3:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
322 PM EDT FRI MAY 13 2005

WVZ025-131945-
LOGAN WV-
322 PM EDT FRI MAY 13 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

...STRONG THUNDERSTORMS MOVING THROUGH THE SOUTHEASTERN HALF OF
LOGAN COUNTY...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL LOGAN COUNTY...OR
ABOUT 10 MILES NORTH OF GILBERT CREEK...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE MAN...
  MALLORY AND AMHERSTDALE-ROBINETTE.

EXPECT BRIEF HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING IN THE
PATH OF THESE STORMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

15
Local storm report, May 13, 3:39 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
339 PM EDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HAYSI                   37.21N 82.29W
05/13/2005  1.75 INCH        DICKENSON          VA   POST OFFICE

&&

KF

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:20 PM EDTSevere Thunderstorm WarningRLXRaleigh17 min
May 13, 6:15 PM EDTSevere Thunderstorm WarningRLXBraxton28 min
May 13, 6:41 PM EDTSevere Thunderstorm WarningRLXGilmer20 min
May 13, 6:51 PM EDTSevere Thunderstorm WarningRLXWayne44 min
May 13, 7:04 PM EDTSevere Thunderstorm WarningRLXMingo34 min
May 13, 7:16 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan45 min
May 13, 7:46 PM EDTSevere Thunderstorm WarningRLXCabell27 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.